Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain all over body especially back,weak arms and legs,slight dizzy

I am 31 year old male hypothyroid diagnosed in 2006.I am also taking fluoxetine 60 mg for OCD and Telma AM for BP.I had a huge panic attack in sep 2007 which lasted overnight and I thought I was going to die.I started on 100 mcg when my TSH was 5.3.I cut it back to 50 mcg and then 25 mcg,but I never felt normal again.Pain all over body especially back,weak arms and legs,slight dizzy, chest discomfort, numbness in legs and hands and extreme nervousness,fatigue.I am again on 50 mcg with TSH of 3.8,symptoms are persisting.I lost my job 2 years back have terrible symptoms daily.I am so depressed.Kindly help.What should I do?
Asked On : Mon, 13 Dec 2010
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
In hypothyroidism you have continue the taking of medicines,for other complaints you consult a homeo doctor for permanent relief of your symptoms.
Answered: Tue, 14 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor